# SDR KBM2005F00032

- Difficulty date: December 30, 2003
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Sheared
- Location: Starter Gen
- Part time: 3,171 hours
- Component: Starter Gen
- Component part number: 150SG122Q
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEN, SHEARED SHAFT, REMOVED AND REPLACED. (K)
